# SDR ASOA201000252

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 15,701 hours, 13,680 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 BULKHEAD WEB RT SIDE HAS INDICATIONS NOTED OTBD OF RBL 9.0 WL 58.70 APPROX .2" IN LENGTH 55 FS AND INBD OF RBL 18.0 WL54.0 APPROX .3" IN LENGTH 60 PERCENT FSH FAILED NDT INSPECTION.  REPAIRED FS 559 BULKHEAD AND CAP ANGLES FROM LBL 27 TO RBL 27 IAW REO 601R-53-41-260 REV.D.  COMPLIED WITH EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV.D
